S. Bérard, A. Bergeron, and C. Chauve, Conservation of Combinatorial Structures in Evolution Scenarios, RECOMB'04, pp.16-19, 2004.
DOI : 10.1007/978-3-540-32290-0_1

A. Bergeron, M. Blanchette, A. Chateau, and C. Chauve, Reconstructing Ancestral Gene Orders Using Conserved Intervals, WABI'04, pp.14-25, 2004.
DOI : 10.1007/978-3-540-30219-3_2

L. Cuénot, Les races pures et leurs combinaisons chez les souris, p.pp. cxxiii?cxxxii, 1905.

M. Deza and T. Huang, Metrics on permutations, a survey, Journal of Combinatorics, Information and System Sciences, vol.23, pp.173-185, 1998.

M. Figeac and J. Varré, Sorting by Reversals with Common Intervals, WABI'04, pp.26-37, 2004.
DOI : 10.1007/978-3-540-30219-3_3

H. Gabow, S. Maheshwari, and L. Osterweil, On Two Problems in the Generation of Program Test Paths, IEEE Transactions on Software Engineering, vol.2, issue.3, pp.227-231, 1976.
DOI : 10.1109/TSE.1976.233819

S. Gluecksohn-waelsch, Lethal Genes and Analysis of Differentiation, Science, vol.142, issue.3597, pp.142-1269, 1963.
DOI : 10.1126/science.142.3597.1269

O. Goldreich, S. Goldwasser, E. Lehman, D. Ron, A. Samorodnitsky et al., Testing Monotonicity, Combinatorica, vol.20, issue.3, pp.301-337, 2000.
DOI : 10.1007/s004930070011

J. Hopcroft and R. Karp, An $n^{5/2} $ Algorithm for Maximum Matchings in Bipartite Graphs, SIAM Journal on Computing, vol.2, issue.4, pp.225-231, 1973.
DOI : 10.1137/0202019

D. E. Knuth, The Art of Computer Programming, Volume III: Sorting and Searching, 1973.

K. Krause, R. Smith, and M. Goodwin, Optimal software test planning through automated network analysis, Proceedings 1973 IEEE Symposium Computer Software Reliability, pp.18-22, 1973.

A. Labarre, Lower Bounding Edit Distances between Permutations, SIAM Journal on Discrete Mathematics, vol.27, issue.3, pp.1410-1428, 2013.
DOI : 10.1137/13090897X

URL : https://hal.archives-ouvertes.fr/hal-00826968

S. Lakshmivarahan, J. Jwo, and S. K. , Symmetry in interconnection networks based on Cayley graphs of permutation groups: A survey, Parallel Computing, vol.19, issue.4, pp.361-407, 1993.
DOI : 10.1016/0167-8191(93)90054-O

E. Lehman and D. Ron, On Disjoint Chains of Subsets, Journal of Combinatorial Theory, Series A, vol.94, issue.2, pp.399-404, 2001.
DOI : 10.1006/jcta.2000.3148

M. Logan and S. Shahriari, A new matching property for posets and existence of disjoint chains, Journal of Combinatorial Theory, Series A, vol.108, issue.1, 2004.
DOI : 10.1016/j.jcta.2004.06.002

H. Yinnone, On paths avoiding forbidden pairs of vertices in a graph, Discrete Applied Mathematics, vol.74, issue.1, pp.85-92, 1997.
DOI : 10.1016/S0166-218X(96)00017-0